Free Access
Issue
ESAIM: PS
Volume 8, August 2004
Page(s) 36 - 55
DOI https://doi.org/10.1051/ps:2003018
Published online 15 September 2004
  1. R. Alexandre et C. Villani, On the Landau approximation in plasma physics (in preparation). [Google Scholar]
  2. A.A. Arsenev and O.E. Buryak, On the connection between a solution of the Boltzmann equation and a solution of the Landau–Fokker–Planck equation. Math. USSR Sbornik 69 (1991) 465-478. [CrossRef] [Google Scholar]
  3. K. Bichteler, J.B. Gravelreaux and J. Jacod, Malliavin calculus for processes with jumps, Theory and Application of stochastic Processes. Gordon and Breach, New York (1987). [Google Scholar]
  4. K. Bichteler and J. Jacod, Calcul de Malliavin pour les diffusions avec sauts, existence d'une densité pour le cas unidimensionel, in Séminaire de probabilités XVII. Springer, Berlin, Lecture Notes in Math. 986 (1983) 132-157. [Google Scholar]
  5. L. Boltzmann, Weitere studien über das wärme gleichgenicht unfer gasmoläkuler. Sitzungsber. Akad. Wiss. 66 (1872) 275-370. Translation: Further Studies on the thermal equilibrium of gas molecules, S.G. Brush Ed., Pergamon, Oxford, Kinetic Theory 2 (1966) 88-174. [Google Scholar]
  6. L. Boltzmann, Lectures on gas theory. Reprinted by Dover Publications (1995). [Google Scholar]
  7. P. Degon and B. Lucquin–Desreux, The Fokker-Planck asymptotics of the Boltzmann collision operator in the Coulomb case. Math. Mod. Meth. Appl. Sci. 2 (1992) 167-182. [CrossRef] [MathSciNet] [Google Scholar]
  8. L. Desvillettes, On asymptotics of the Boltzmann equation when the collisions become grazing. Transp. Theory Statist. Phys. 21 (1992) 259-276. [CrossRef] [MathSciNet] [Google Scholar]
  9. L. Desvillettes, C. Graham and S. Méléard, Probabilistic interpretation and numerical approximation of a Kac equation without cutoff. Stochastic Process. Appl. 84 (1999) 115-135. [CrossRef] [MathSciNet] [Google Scholar]
  10. N. Fournier, Existence and regularity study for two-dimensional Kac equation without cutoff by a probabilistic approach. Ann. Appl. Probab. 10 (2000) 434-462. [CrossRef] [MathSciNet] [Google Scholar]
  11. N. Fournier and S. Méléard, A stochastic particle numerical method for 3D Boltzmann equations without cutoff. Math. Comput. 70 (2002) 583-604. [Google Scholar]
  12. T. Goudon, Sur l'équation de Boltzmann homogène et sa relation avec l'équation de Landau–Fokker–Planck : influence des collisions rasantes. C. R. Acad. Sci. Paris 324 (1997) 265-270. [Google Scholar]
  13. C. Graham and S. Méléard, Existence and regularity of a solution of a Kac equation without cutoff using the stochastic calculus of variations. Comm. Math. Phys. 205 (1999) 551-569. [CrossRef] [MathSciNet] [Google Scholar]
  14. H. Guérin, Solving Landau equation for some soft potentials through a probabilistic approach. Ann. Appl. Probab. 13 (2003) 515-539. [CrossRef] [MathSciNet] [Google Scholar]
  15. H. Guérin, Existence and regularity of a weak function-solution for some Landau equations with a stochastic approach. Stochastic Process. Appl. 101 (2002) 303-325. [CrossRef] [MathSciNet] [Google Scholar]
  16. H. Guérin and S. Méléard, Convergence from Boltzmann to Landau processes with soft potential and particle approximation. J. Statist. Phys. 111 (2003) 931-966. [CrossRef] [MathSciNet] [Google Scholar]
  17. J. Horowitz and R.L. Karandikar, Martingale problem associated with the Boltzmann equation, Seminar on Stochastic Processes, 1989, E. Cinlar, K.L. Chung and R.K. Getoor Eds., Birkhäuser, Boston (1990). [Google Scholar]
  18. J. Jacod and A.N. Shiryaev, Limit theorems for stochastic processes. Springer (1987). [Google Scholar]
  19. E.M. Lifchitz and L.P. Pitaevskii, Physical kinetics – Course in theorical physics. Pergamon, Oxford 10 (1981). [Google Scholar]
  20. D. Nualart, The Malliavin calculus and related topics. Springer-Verlag (1995). [Google Scholar]
  21. H. Tanaka, Probabilistic treatment of the Boltzmann equation of Maxwellian molecules. Z. Wahrsch. Verw. Geb. 46 (1978) 67-105. [CrossRef] [Google Scholar]
  22. C. Villani, On the spatially homogeneous Landau equation for Maxwellian molecules. Math. Meth. Mod. Appl. Sci. 8 (1998) 957-983. [CrossRef] [MathSciNet] [Google Scholar]
  23. C. Villani, On a new class of weak solutions to the spatially homogeneous Boltzmann and Landau equations. Arch. Rational Mech. Anal. 143 (1998) 273-307. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.